# SDR SWAA2022022801930

- Difficulty date: February 5, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221CF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / FWD FLOOR PANEL 221CF WITH UPPER SKIN HAVING MULTIPLE AREAS OF PULLED STRANDS WAS REPLACED WITH A SERVICEABLE FLOOR PANEL THAT WAS THEN REPAIRED PER SWA EA# 1-753-34313 REV IR DATED 05-MAR-2019 AND ATS ER# 19-01706 REV IR DATED 05-MAR-2019
